# SDR ABXA9800349

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919617502N
- Condition: Cracked
- Location: Bs 699
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE MAIN FRAME STATION 699 RIGHT SIDE CRACKED AT UPPER INBOARD FORWARD AND AFT FLANGES AT THE TRACK ZEE CLIPS ATTACHMENTS.  REPLACED MAIN FRAME IAW DC9 SB 53-131 AND ABX REA D953-23181-MR.
